MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 4 8MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 4 8MM; KNEE FEMORAL ACCESSORY
Model Number 1549-04-002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 06/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision for fracture.This procedure was a second revision.The fracture was a "small fracture line" and could have occurred at the time of revision or early ambulation.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Additional information received indicated that the small fracture line that appeared in x-rays was in the bone.

Brand Name
ATTUNE POS FEM AUG SZ 4 8MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12063546
Report Number1818910-2021-13544
Device Sequence Number3960047
Product Code JWH
UDI-Device Identifier10603295383048
UDI-Public10603295383048
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1549-04-002
Device Catalogue Number154904002
Device Lot NumberJ2401Z
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2021
Supplement Date Received by Manufacturer07/10/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 4 CEM; ATTUNE CRS RP INSRT SZ 4 8MM; ATTUNE DIST FEM AUG SZ 4 12MM; ATTUNE DIST FEM AUG SZ 4 12MM; ATTUNE POS FEM AUG SZ 4 8MM; ATTUNE POS FEM AUG SZ 4 8MM; ATUN FEM SLV M/L 30MM FULL POR; ATUN PRESSFIT STR STEM14X110MM; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM16X60MM; ATUNE REV RP TIB BASE SZ 3 CEM; CEMENT MFG AND PRODUCT NAME UNKNOWN; ATTUNE CRS FEMORAL RT SZ 4 CEM; ATTUNE CRS RP INSRT SZ 4 8MM; ATTUNE DIST FEM AUG SZ 4 12MM; ATTUNE DIST FEM AUG SZ 4 12MM; ATTUNE POS FEM AUG SZ 4 8MM; ATTUNE POS FEM AUG SZ 4 8MM; ATUN FEM SLV M/L 30MM FULL POR; ATUNE PRESSFIT STR STEM16X60MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR